# SDR AALA202311304225

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 63,009 hours, 36,625 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: 6932
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 65,655 hours, 37,404 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING BRAKE SYSTEM FAULT (AALA202311309870) AND FLIGHT CONTROL SPOILER 3 FAULT (AALA202311304225) MESSAGES OCCURED DURING CLIMBOUT. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE. MAINTENANCE ACCOMPLISHED A SATISFACTORY GROUND SCAN OF BOTH BRAKE STEERING CONTROL UNITS ALONG WITH A TEST OF THE BRAKE PEDAL TRANSMITTER UNIT WITH NO FAULTS NOTED. MAINTENANCE WAS UNABLE TO DUPLICATE THE BRAKE SYSTEM 2 FAULT. MAINTENANCE FOUND THE FLIGHT CONTROL SPOILER 3 FAULT WAS DUE TO #1 SPOILER ELEVATOR COMPUTER FAILING AND REPLACED IT PER AMM 27-94-34. A SATISFACTORY OPERATIONAL CHECK OF THE SPOILERS WAS ACCOMPLISHED.
